# SDR ABXA010671

- Difficulty date: January 3, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 48,695 hours, 40,658 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 9913440523
- Condition: Cracked
- Location: Lt. Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL ATTACH ANGLE CRACKED IN RADIUS, JUST OUTBOARD OF THE TRAP PANEL, ABOVE THE HYDRAULIC SERVICE ACCESS. REPLACED ANGLE IAW DC-9 SRM.
